# SDR UIEA2018082501791

- Difficulty date: August 23, 2018
- Submitted: August 27, 2018
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 86,627 hours, 18,404 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: 6225132109
- Part serial: 5095
- Condition: Malfunctioned
- Location: Weather Radar
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

WRX SYS EICAS MSG DISPLAYED. FOUND RT SYS FAIL WRX FAULT, REMOVED AND REPLACED RT WX RADAR TRANSCEIVER IAW AMM 34-43-01. OPS TEST GOOD.
